MathSciNet Relay Station
MathSciNet bibliographic data
MR551441 10K20 (10H99)
Tenenbaum, Gérald Lois de répartition des diviseurs. V. (French) [Distribution laws for divisors. V] J. London Math. Soc. (2) 20 (1979), no. 2, 165–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement